MathSciNet Relay Station
MathSciNet bibliographic data
MR985996 58F99 (58C27)
Bruce, J. W.; Fidal, D. L. On binary differential equations and umbilics. Proc. Roy. Soc. Edinburgh Sect. A 111 (1989), no. 1-2, 147–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement